advertisement
Question
Posted by: hestia | 2010/01/12

Oratane 10mg

I started taking Oratane 10mg 10 days ago and Yaz 7 days ago.
At this stage I have almost no natural lubrication. Is this caused by one or both of the products? My urine also seems to be very strong. Although it does not burn me when I urinate I do have a burning sensation after that for a while. I am not sexually active. Your advice will be highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Hestia
The oratane can cause very dry eyes, nose and mouth but I haven't heard of dryness otherwise ( however it is possible) see http://www.oratane.co.nz/side-effects/
Have your urine checked as you may have a slight urine tract infection. I don't think these side effects are due to the Yaz.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

11
Our users say:
Posted by: Nelly | 2016/01/08

HALLOW I'm using oritane 10mg is being a months now but still no different with the scars just feel the dryness of skin, can I use another cream like lenovate while I'm on oritane?.

Reply to Nelly
Posted by: Anonymous | 2015/09/25

Can I take oratane pills while am hiv positive?

Reply to Anonymous
Posted by: Anonymous | 2015/08/24

How long must you take the medication.....3 months or more?

Reply to Anonymous
Posted by: Pam | 2014/08/07

How long does it take for the 'white heads' that comez out as one of the side effects whn you are on oratane.im in my second month and i cannot bare hhaving these white heads they are sore aswell

Reply to Pam
Posted by: Johan Mboma | 2014/02/25

Oratane is the best treatment I have ever used to see the results. I had had very ugly acne and working as a teacher. I was introduced to this treatment. Today, I don't have pimples or even acne. The time I finished the treatment, my skin began to be oily but before that I was sweating water like anybody not sweaating oil. I have to deal with oil and scars now as my dermo advised me to take 10mg Oratane and see what happens.

Reply to Johan Mboma
Posted by: manroe | 2013/11/22

how effective is the oratane 10g compared to the 20g? i have an identical twin bbut we live in different states.her docter gave her the 20g while i was given the 10g.our acne almost the same.but why the different grams?

Reply to manroe
Posted by: Phumlani | 2010/04/19

I''m a 33 year old guy, have been taking Oratane 20 mg for the past five months. I''m finishing my last batch to complete my five months prescription. You have to get natural tears for your dry eyes and Lipsano Lip Bum (in a round container) for your dry lips. The treatment is stressful, but worth it. I have seen a remarkable improvement, just have to deal with the scars now.

Reply to Phumlani
Posted by: melissa | 2010/02/08

I started taking oratane and Janette (contraceptive) in oct 09 and told to take it for 7 months.
I was not informed by my doctor about the side effects. I would like to know can i stop it now.

Reply to melissa
Posted by: terri | 2010/01/19

Will oratane cause chronic back pain 2 years later?

Reply to terri
Posted by: Kleyn, T | 2010/01/19

My daughter developed severe back pain 4 years ago and still suffers 24/7. Neurosurgeons, neurologist, chiropractors, physiotherapists, osteopaths, rheumatologists - you name it, she has been there. They cannot see anything in Xrays MRI scans, Blood tests and yet they do not doubt her chronic pain. Could this be as a result of the oratane she took at 17 year old for her bad skin?

Reply to Kleyn, T
Posted by: cyberdoc | 2010/01/12

Hallo Hestia
The oratane can cause very dry eyes, nose and mouth but I haven't heard of dryness otherwise ( however it is possible) see http://www.oratane.co.nz/side-effects/
Have your urine checked as you may have a slight urine tract infection. I don't think these side effects are due to the Yaz.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement